Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Arithmetic in a finite field


Author: Michael Willett
Journal: Math. Comp. 35 (1980), 1353-1359
MSC: Primary 12-04; Secondary 68C20
MathSciNet review: 583513
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm for realizing finite field arithmetic is presented. The relationship between linear recursions and polynomial arithmetic (modulo a fixed polynomial) over Zp is exploited to reduce the storage and computation requirements of the algorithm. A primitive normal polynomial is used to simplify the calculation of multiplicative inverses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04, 68C20

Retrieve articles in all journals with MSC: 12-04, 68C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0583513-7
PII: S 0025-5718(1980)0583513-7
Article copyright: © Copyright 1980 American Mathematical Society